# SDR AALA202501136707

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737823
- Aircraft serial: 44458
- Aircraft time: 13,583 hours, 5,038 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 4,892 hours, 1,793 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Faulted
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, K, S
- Precautionary procedure: A, E

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ENGINE NUMBER 2 HYDRAULIC LOW PRESSURE AMBER CAUTION ILLUMINATED ON CLIMB OUT THROUGH FL240. CONCURRED WITH THE HYDRAULIC PUMP LOW PRESSURE; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT SLC.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
